Über einen Satz von Herstein und Nakayama
Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981), pp. 159-171.
@article{RSMUP_1981__64__159_0,
     author = {Streb, Walter},
     title = {\"Uber einen {Satz} von {Herstein} und {Nakayama}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {159--171},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {64},
     year = {1981},
     mrnumber = {636633},
     zbl = {0474.16024},
     language = {de},
     url = {http://www.numdam.org/item/RSMUP_1981__64__159_0/}
}
TY  - JOUR
AU  - Streb, Walter
TI  - Über einen Satz von Herstein und Nakayama
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1981
SP  - 159
EP  - 171
VL  - 64
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1981__64__159_0/
LA  - de
ID  - RSMUP_1981__64__159_0
ER  - 
%0 Journal Article
%A Streb, Walter
%T Über einen Satz von Herstein und Nakayama
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1981
%P 159-171
%V 64
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1981__64__159_0/
%G de
%F RSMUP_1981__64__159_0
Streb, Walter. Über einen Satz von Herstein und Nakayama. Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981), pp. 159-171. http://www.numdam.org/item/RSMUP_1981__64__159_0/

[1] P.M. Cohn, Algebra, vol. 2, John Wiley & Sons, London - New York- Sydney - Toronto, 1977. | MR | Zbl

[2] I.N. Herstein, The structure of a certain class of rings, Amer. J. Math., 75 (1953), pp. 864-871. | MR | Zbl

[3] I.N. Herstein, Rings with Involution, University of Chicago Press, Chicago, 1976. | MR | Zbl

[4] S. Lang, Algebra, Addison-Wesley Publishing Company, Reading, Massachusetts - Menlo Park, California - London - Sydney - Manila, 1971. | MR | Zbl

[5] J.E. Mclaughlin - A. Rosfnberg, Zero divisors and commutativity of rings, Proc. Amer. Math. Soc., 4 (1953), pp. 203-211. | MR | Zbl

[6] T. Nakayama, On the commutativity of certain division rings, Cand. J. Math., 5 (1953), pp. 242-244. | MR | Zbl

[7] T. Nakayama, A remark on the commutativity of algebraic rings, Nagoya Mat. J. 14 (1959), pp. 39-44. | MR | Zbl